Jump to content

Supy19

Member
  • Posts

    205
  • Joined

  • Last visited

Profile Information

  • Gender
    Male

Recent Profile Visitors

2,155 profile views

Supy19's Achievements

Member

Member (4/9)

0

Reputation

  1. I was just about to post on this topic of combination therapy of Wellbutrin and Prozac together. I have taken them separately before , and have had Wellbutrin with Lexapro but never managed to stay on the Prozac and Wellbutrin long enough to give them a proper evaluation. I am scared of getting a bit manic on them both. Prozac is excellent for mood but can cause agitation and aggressiveness in me and I think the combo could be all wrong. Currently I am just on Concerta but don't think I can carry on .... Any long time prozac and wellbutrin people out there ?
  2. Sounds like you are seeing some benefits already, keep on going with them and soon you wont even remember you are taking a pill everyday. The longer you take them for the more used to them your body gets.. if the anxiety is bad , speak to your doc about some short term benzo to help, klonopin / rivotril works well.
  3. Prozac is well known to be one of the most 'stimulating' SSRI's around and could be causing the agitation. Because of its long half life it take about a month to get to a constant level in your body which is much longer than it would take Celexa to leave your body. It could be a withdrawal reaction to the Celexa without the Prozac having much effect on your body yet. It would probably be wise to ease off the dose for a few weeks and build it up slowly. I have taken prozac many times and always found it to be rather intense (in a good way). As you describe below , it can cause rapid heartbeat , anxiety and edgyness, but was always good for my mood so I continued. I think you have to give it at least 8 weeks before you decided what to do. Xanax in the short term might help ?
  4. Hi all - have to get on some meds again and would like to know , from all the people that have tried both meds, which would you go with and why..... I have been on both before and cant make up my mind which one I want to try again. I know it a long haul on these meds so i dont wanna stop and start. Help please ;)
  5. HI Lemon Glad you are treating your depression . Prozac is an excellent medication but does take some time to build up in your system. Usually after a week or so you might start to 'feel it' but it will take almost a month to get to a constant level in your blood stream. Take each day at a time and try not to worry too much about things. DF is an excellent place to meet other on the same path. -S
  6. HI Was normal for me when I was on Zoloft and to top that , when I did drink I would have bad blackouts. Zoloft in particular made me crave booze more than I would normally have. Meds in general can make you more anxious , no matter what the docs say, and the acohol craving could be a means to 'calm' down some. -S
  7. I think i am fine then this black feeling of doom comes back and i want to just run away.... I cant stay on meds but i pretty useless off them as well!
  8. Hi P Not sure if you are still on the Valdoxan but i gave it another short trial and found the same anger issues coming back , so I quit ! Some of these drugs are not worth the pain they put you through to start them up and stay on them. Hope you have found other ways of dealing with the depression and anaxiety - meds arent the only way! Cheers -A yes, i did. in fact he saw me friday and he thought that it was caused by disinhibition from vallium so gave me seroquel. I've never had depression in my life, but developed it after having a baby four years ago who screamed all day and didn't sleep all night! I'm lucky, we have the money to afford help so I have someone with me all the time...but i want to be a normal mum...be able to bath them by myself etc. I'm in a living hell and all i think is 'god, all those poor women out there suffering the same as me but they can't afford the help i get". My whole problem has been extreme anxiety, rather than overt depression, but the valodoxan has just made the anxiety worse, not better. The seroquel just makes me feel more anxious that i might lose control!! Not that i ever have. I'm the most unlikely person to lose control and i've never even growled at my kids (both of my nannies say they can't believe i manage to maintain such calmness all the time, especially with my four year old who's so P**kly and moody) so that's what makes me so angry.....i have such an extreme fear of losing control, yet i'm the most unlikely to!!!! I'm paralysed by my fear. it's ruining my life and my children's!! my husband is a doctor, so thankfully, is very supportive and he currently cops the brunt of my aggression and is very supportive, but he's not convinced they're the right drug for me. I had post partum depression and it was a horrible thing. My son was extremely colicky and didn't sleep either. I ended up in hospital, where i was given imipramine by an old-fashioned doc, as it is an old drug, and i found it very helpful. I was tried on the SSRI prozac, which caused my anxiety and agitation to become worse! My son is now 17 years old and as laid back as they come, but you wouldn't know it from him as a newborn! Please make sure you take some time out for yourself on a regular basis. A.
  9. Hi P I was wondering how your are finding the V for anxiety ? I was on it before for a couple of months and found that it made my symptoms worse rather than better. I also have had extreem anger on this drug before and have damaged some things in the process.... Do you think you will stay on it ? Are you tired and groggy at all ?? -S
  10. HI Star I have seen your posts around and know you were on prozac for a while too . Just wondering which drug you liked better ? I am caught in the middle of nothing at the moment and Im feeling lower than lower... Not sure if its withdrawals or just being without a med...
  11. Well I Have stopped the Prozac and have been feeling the effects of coming off it. I am teary and unmotivated to do anything again , much like i was before I was on the Prozac, which the Prozac seemed to help some. I tried Zoloft for a few weeks but didn't really like it much. Im not sure what to do, I dont really wanna go back on the Prozac....
  12. Hi SW Thanks for reply. I have been on it for about 3 months properly but find that it makes me anxious. I dont really want to switch meds , I been on many and some several times but I dont want to carry on meds that dont really help. My anxiety is bad on the Prozac. Thinking about trying zoloft again
  13. Hi all I have been on and off Prozac 20mgs for most of this year. I find that i have a major case of the SSRI blahs at the moment and would like to know if these will pass. I dont feel depressed anymore but now feel lethargic and tired most of the time, with little spurts of motivation here and there. I have also found that its difficult to focus on something for any length of time. I have tried many meds and Prozac seems to work the best but I am not sure if I need to continue like this or give it up and try deal with my issues without meds ? Has anyone found that things still got better after so many months on a med ?? Hoping someone is out there -S
  14. Hi I can give you my experience as I am battling with the same problem at the moment. I am 3 months in and have been on 30mgs for the last 3 weeks as 20mgs was just not doing anything for anxiety that I am struggling with. I like Prozac bar a few little niggling side effects that don't seem to want to go away. The one being some dizziness or spaciness for a good few hours after taking the meds in the morning and the other being minor heart palpitations that don't seem to want to go away. The fatigue , which was bad at one time , seems to be letting up a bit. I am considering asking my doc for a dosage increase at the end of the month if the anxiety isnt better. Otherwise I might have to consider the dreaded Lexapro with horrible sexual sides. I dont have many sexual sides on Prozac besides a bit of a delayed orgasm but its nothing major and doesn't stop me from enjoying things. -S
  15. Hi all So been on the 30mgs of Prozac for about a week or two now and feeling much more stable on it that the 20mgs . My anxiet seems a little better already but i am finding that i am quite tired and a little spaced out on the med, as I was on the lower dose. I will give this another 2 weeks and then see how I do. It might be that lexapro is just a much better drug for me and the move is inevitable. I still feel edgy and a bit restless on the prozac which for me never goes away. I know on Lexapro I never had that at all... SW - you mentioned that your sex drive had increased ??? because your anxiety is less ???
×
×
  • Create New...